JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE EXFECTED INDEPENDENT DOMINATION NUMBER OF TWO TYPES OF TREES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE EXFECTED INDEPENDENT DOMINATION NUMBER OF TWO TYPES OF TREES
Lee, Chang-Woo;
  PDF(new window)
 Abstract
We deride formulas for the expected values (n) of the independent domination numbers of a random planted plane tree and a random trivalent tree with n vertices, respectively, and we determine the asymptotic behavior of (n) as n goes to infinity.
 Keywords
independence number;domination number;independent domination number;planted palne tree;trivalent tree;expected value;
 Language
English
 Cited by
 References
1.
Philos. Mag., 1858. vol.28. pp.374-378

2.
1891. vol.4. pp.112-115

3.
Graphs & Digraphs, 1986.

4.
Proc. Kon. Ned. Akad. v. Wetensch., 1964. vol.67. pp.319-329

5.
Theory and Application of Infinite Series, 1990.

6.
Ars Combin, 2000. vol.56. pp.201-209

7.
Proc. Kon. Ned. v. Wetensch., 1973. vol.76. pp.335-341

8.
An Atlas of Graphs, 1998.

9.
Generatingfuctionology, 1990.